# SDR UALA2013021800915

- Difficulty date: February 16, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Debonded
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 INBOARD THRUST REVERSER UPPER BIFURCATION SKIN DISBONDED, PYLON SIDE SKIN.   REPAIRED THRUST REVERSER PER MM 78-31-93-801.
